# SDR CALA2023041901174

- Difficulty date: April 19, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N2639U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62650
- Aircraft time: 24,537 hours, 2,769 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: NA
- Condition: Discharged
- Location: M33099 At Dr L2
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK-DR L2 EMER LIGHT BATTERY M33099 CAPACITY LOW. TRANSFER REFER NON-ROUTINE WO.1668353 AND ORIGINATOR V898181. DR L2 EMER LIGHT BATTERY M33099 REPLACED AND TESTED NORMAL AS PER AMM 33-51-06. WORK ACCOMPLISHED BY MECH V898181 AND INSPECTED BY V896958 IDT OKAY AND INSPECTED BY HX107723 ADD EMP:V907050
